Post # 1
Just talked to my Dr and she said that I need to have 2 cycles after stopping my Nuvaring before TTC, according to our plan of starting to TTC in February that means no more BC after this month!! I am so excited to start this journey and I was wondering if there was anything to expect after stopping BC. (I’ve been on it for 4 years now) AHHH! So happy and excited! 🙂
Post # 2
Yay! We are TTC in Feb as well! I haven’t gone off yet but I am 100% commenting to follow.
Post # 3
Already off the pill but also planning to TTC sometime in the next 6 months!
Post # 4
MrsDish: Yay! I am going off of birth control this month too! 4 days and counting! We are TTC immediately due to health concerns. Best of luck!
Post # 5
MrsDish: Yay! I went off BC this month to TTC in Feb. as well, and I had some issues with headaches and being overly emotional. It was pretty much like prolonged PMS – which I never had on the pill. But it ended soon enough and I even O’d this month! So everything seems to be back to normal!
Post # 6
I would just expect a period of readjusting to your natural cycle. Some women have no problems when they stop BC, others have a few wonky cycles before things balance out.
Personally, I was on Depo for 5 years in my teens and early 20s because AF was so heavy and painful, and didn’t have AF the entire time I was on the shot. As soon as I quit, my cycle was back regular, and actually was better than it was before the shot.
Post # 7
Interesting about the 2 months. I took out my NuvaRing in August and began TTC right away. My doctor didn’t say anything about waiting. No issues here so far, just lots of unusual cramping and crazy heavy AFs. Good luck!
Post # 8
I don’t know anything about symptoms but just wanted to say congratulations!! It is such an exciting time 🙂 xx
Post # 9
Awww how exciting!! When I stopped taking bcp’s after being on them for years, my libido spiked like crazy! Sending lots of baby dust your way 🙂
Post # 10
Exciting! My only advice would be to watch your calorie intake closely. I also was on Nuvaring for years and had no problems maintaining the same weight but once I stopped Nuvaring I gained 19 pounds in 6 weeks! It was insane!!!
Post # 11
lucyv2003: Oh my gosh!! I gained about 10 lbs when I started using it ( I wasn’t on BC for about 3 years prior that ) so I was hoping that I would go back to my normal weight. I will definitely be watching what I eat more carefully. Thanks for the heads up!